# SDR 2001UALA00268

- Difficulty date: March 17, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N925UA
- Make and model: Boeing 737522
- Aircraft serial: 26646
- Aircraft time: 26,648 hours, 19,612 cycles
- Engine: Ge CFM56*
- System (JASC): 2613 · Overheat Detection
- Part: Controller
- Condition: Failed
- Location: Overheat System
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEVELOPED A WING BODY OVERHEAT CONDITION. SUPPLEMENTAL DATA UPDATE THE OVERHEAT UNIT ASSEMBLY (CONTROLLER) FAILED. REPLACED FAILED OVERHEAT UNIT ASSEMBLY.
